Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 12, NWS Austin/San Antonio, TX

April 17, 20106 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 17, 2010, 10:43 AM CDT for 6 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2010, 10:43 AM CDT (15:43 UTC)
Expired
Apr 17, 2010, 1:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Atascosa County, TX, Bexar County, TX, Comal County, TX, Gonzales County, TX, Guadalupe County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 27 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
898 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WGUS54 KEWX 171543
FFWEWX
TXC013-029-091-177-187-493-171845-
/O.NEW.KEWX.FF.W.0012.100417T1543Z-100417T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 AM CDT SAT APR 17 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL ATASCOSA COUNTY...
  EASTERN BEXAR COUNTY...
  SOUTHEASTERN COMAL COUNTY...
  WEST CENTRAL GONZALES COUNTY...
  GUADALUPE COUNTY...
  WILSON COUNTY...

* UNTIL 145 PM CDT.

* AT 1038 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
  FLASH FLOODING FROM HEAVY RAINS NEAR 2 INCHES PER HOUR BETWEEN
  PLEASANTON...EAST SAN ANTONIO AND SEGUIN MOVING NORTH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINDCREST...UNIVERSAL CITY...ST. HEDWIG...SCHERTZ...LIVE OAK...
  KIRBY...CHINA GROVE...ZORN...SELMA...SEGUIN...NEW BERLIN...
  MCQUEENEY...MARION...KINGSBURY...GERONIMO...CIBOLO...NEW BRAUNFELS
  AND GARDEN RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2903 9849 2962 9838 2978 9802 2977 9801
      2976 9800 2982 9795 2984 9790 2961 9771
      2913 9789 2877 9836

$$
1 follow-up statement
185 
WGUS74 KEWX 171718
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 PM CDT SAT APR 17 2010

TXC013-029-091-177-187-493-171845-
/O.CON.KEWX.FF.W.0012.000000T0000Z-100417T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-GONZALES TX-BEXAR TX-WILSON TX-ATASCOSA TX-
1218 PM CDT SAT APR 17 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR EAST
CENTRAL ATASCOSA...WILSON...EASTERN BEXAR...WEST CENTRAL GONZALES...
GUADALUPE AND SOUTHEASTERN COMAL COUNTIES...

AT 1206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
DIMINISHING SHOWERS EAST OF SAN ANTONIO...HOWEVER THERE IS 
ADDITIONAL DEVELOPMENT TO THE WEST ALONG THE COLD FRONT JUST WEST 
OF SAN ANTONIO.  SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN CONTINUED 
TO DEVELOP ALONG THE FRONT TO THE WEST.  ADDITIONAL HEAVY RAINFALL IS
POSSIBLE THIS AFTERNOON AS THE FRONT MOVES SLOWLY EAST AND INTERACTS 
WITH WARM MOIST AIR FEEDING NORTHWARD FROM THE COAST. 

LOCATIONS IN THE WARNING AREA INCLUDE SUTHERLAND SPRINGS...
STOCKDALE...POTH...LA VERNIA...FLORESVILLE...WINDCREST...UNIVERSAL
CITY...ST. HEDWIG...SCHERTZ...LIVE OAK...KIRBY...ELMENDORF...CHINA
GROVE...CALAVERAS LAKE...ZORN...SELMA...SEGUIN...NEW BERLIN...
MCQUEENEY...MARION...KINGSBURY...GERONIMO...CIBOLO...NEW BRAUNFELS
AND GARDEN RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.

&&

LAT...LON 2903 9849 2962 9838 2978 9802 2977 9801
      2976 9800 2982 9795 2984 9790 2961 9771
      2913 9789 2877 9836

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 10:37 AM CDT, 6 minutes earlier.

Area forecast discussion, Apr 17, 10:37 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 AM CDT SAT APR 17 2010

.UPDATE...
NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH
THIS MORNING AND MUCH OF THE AFTERNOON AS THE MID-LEVEL DISTURBANCE
ACROSS NORTH TEXAS SLOWLY DRIFTS NORTHWARD. ANALYSIS OF SATELLITE
IMAGERY OVER THE LAST FEW HOURS DEPICTS THE COLDEST CLOUD TOPS
CENTERED GENERALLY NEAR BEXAR COUNTY AND HAVE ALREADY HAD REPORTS
OF 1-3 INCHES OF RAIN MAINLY ACROSS NORTHERN BEXAR COUNTY OVER THE
LAST 2-3 HOURS. DEEP MOISTURE WITH PW VALUES OF 1.5-1.8 INCHES IS
STILL FEEDING INTO THIS SYSTEM AND THUS ANTICIPATE THE POSSIBILITY
OF ANOTHER 1-3 INCHES ACROSS BEXAR COUNTY THIS MORNING. WIDESPREAD
RAIN TOTALS OF 1-2 INCHES IS EXPECTED EAST OF HIGHWAY 281 WITH
ISOLATED TOTALS OF 3-5 INCHES MAINLY ALONG AND SOUTHEAST OF THE
I-35 CORRIDOR ALONG THE CORE OF HEAVIER RAINS. SOME BACK-BUILDING
OF STORMS BEHIND THE STRONGER RAIN CORE HAS BEEN EVIDENT OVER THE
LAST FEW HOURS BUT HAS BEEN QUICK TO DIMINISH AS THE SFC FRONT
SHIFTS WINDS TO THE NORTHWEST AND MOISTURE AVAILABILITY DROPS
SIGNIFICANTLY (DEWPOINTS ARE ABOUT 10 DEGREES COOLER ALONG THE
LEADING EDGE OF THE FRONT). GRADUAL CLEARING FROM THE WEST IS
ANTICIPATED THIS AFTERNOON AS DRIER NORTHWEST FLOW ALOFT SETTLES
IN.

FORECAST IS GENERALLY ON TRACK. HAVE LOWERED AFTERNOON TEMPERATURES
BY A FEW DEGREES DUE TO PERSISTENT CLOUD COVER...RAIN-COOLING
EFFECTS...AND THE APPROACHING COLD FRONT.

&&

.PREV DISCUSSION... /ISSUED 653 AM CDT SAT APR 17 2010/

DISCUSSION...
SEE AVIATION FOR 12Z TAF DISCUSSION.

AVIATION...
MID LEVEL LOW PRESSURE SYSTEM OVER NORTH TX WILL CONTINUE TO DRAW
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ACROSS THE I-35 TERMINALS
THROUGH EARLY THIS EVENING. A WEAK FRONT WILL STABILIZE THE AIR
OVER DRT IN THE NEXT FEW HOURS...BUT MID-LEVEL MOISTURE AND
INSTABILITY SHOULD STILL KEEP MVFR/VFR CIGS OVER THE AREA MOST OF
THE TIME WITH A FEW SPRINKLES POSSIBLE. IFR/MVFR CONDITIONS SHOULD
PERSIST OVER THE I-35 TERMINALS WITH THE LOWEST CONDTIONS OVER AUS
AND CENTRAL TX. NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY
RAINS ARE EXPECTED OVER AUSTIN AND SAN ANTONIO THIS AFTERNOON AS
THE SLOW FRONT CONCENTRATES CONVECTION ALONG I-35. THE
MODIFICATION OF AIR FROM THE FRONT AND THE SLIGHT SHIFT EASTWARD
OF THE MID LEVEL LOW SHOULD DECREASE CONVECTION OVER THE TAF SITES
IN THE EVENING. LOW CIGS AND PATCHY FOG SHOULD REMAIN IN PLACE
THROUGH THE REST OF THE PERIOD.

PREV DISCUSSION... /ISSUED 430 AM CDT SAT APR 17 2010/

DISCUSSION...
KCRP 00Z SOUNDING SHOWED A PWAT OF 1.8 INCH...ROUGHLY TWO STANDARD
DEVIATIONS ABOVE NORMAL...AND REPRESENTATIVE OF THE ATMOSPHERE
ACROSS THE EASTERN HALF OF OUR CWFA. GIVEN ALREADY SATURATED
GROUNDS ACROSS PORTIONS OF OUR AREA...ONGOING RIVER RISES AND A
WEAK COLD FRONT TO ACT AS A FOCUS TODAY...WE DECIDED TO ISSUE A
FLASH FLOOD WATCH (SEE BELOW). ALTHOUGH GENERAL RAINFALL AMOUNTS
WILL RANGE ONLY FROM ONE HALF TO ONE INCH...ISOLATED TOTALS TO
BETWEEN THREE AND FIVE INCHES ARE POSSIBLE. THE HPC DAY1 EXCESSIVE
RAINFALL POTENTIAL OUTLOOK PRODUCT SHOWS THE EASTERN TWO-THIRDS OF
OUR CWFA IN THE SLIGHT RISK AREA (FOR > 5 IN.). SHOWERS WILL BE
THE DOMINATE WEATHER-TYPE TODAY...WITH THUNDERSTORMS BEING
ISOLATED ONCE AGAIN. POPS WILL DECREASE SIGNIFICANTLY ON SUNDAY AS
THE COLD FRONT MOVES EAST OUT OF OUR AREA AND A DRIER NW FLOW
ALOFT DEVELOPS. TEMPERATURES WILL BE BELOW NORMAL BEHIND THE FRONT
THROUGH TUESDAY...BUT MODERATE ON WEDNESDAY AND TREND ABOVE NORMAL
GOING INTO FRIDAY.

THE 00Z MODEL SOLUTIONS CONTINUE TO SHOW A SHORTWAVE TROUGH MOVING
ACROSS NORTHERN MEXICO MONDAY NIGHT AND INTO OUR AREA
TUESDAY...BUT ARE TRENDING TOWARD A WEAKER FEATURE COMPARED TO
PREVIOUS RUNS. WE'RE STILL EXPECTING SHOWERS AND THUNDERSTORMS TO
DEVELOP MONDAY NIGHT AND MOVE ACROSS OUR AREA TUESDAY...BUT THE
DEEPER CONVECTION MAY BE SOUTH OF OUR AREA. GULF MOISTURE COMES
BACK IN FULL ON THURSDAY IN ADVANCE OF A LARGE UPPER LEVEL STORM
SYSTEM THAT IS FORECAST TO BE OVER ARIZONA AT THAT TIME. ALTHOUGH
THIS SYSTEM IS FORECAST TO PULL OUT TO THE NE ON FRIDAY AND
SATURDAY...TRAILING ENERGY WILL MOVE EAST ACROSS MEXICO AND PUSH A
DRYLINE INTO OUR AREA FRIDAY AND THEN FURTHER EAST ON SATURDAY.
WILL ONLY SHOW SLIGHT CHANCE POPS FOR FRI/SAT AT THIS TIME DUE TO
POTENTIAL FOR A CAPPING INVERSION TO HOLD WITH THAT WSW FLOW
ALOFT...BUT THIS IS A SEVERE THUNDERSTORM FAVORABLE PATTERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  57  72  55  71 /  80  60  30  30  10
AUSTIN BERGSTROM INTL AIRPORT  73  58  72  54  70 /  80  70  30  30  10
NEW BRAUNFELS MUNI AIRPORT     73  58  74  55  72 /  80  70  30  20  10
BURNET MUNI AIRPORT            71  54  70  51  66 /  80  50  30  20  10
DEL RIO INTL AIRPORT           72  54  75  54  72 /  70  10  10  -   10
GEORGETOWN MUNI AIRPORT        73  55  71  53  69 /  80  60  40  30  10
HONDO MUNI AIRPORT             73  54  76  54  73 /  80  40  10  -   10
SAN MARCOS MUNI AIRPORT        72  57  73  55  71 /  80  70  30  20  10
LA GRANGE - FAYETTE REGIONAL   74  61  72  57  71 /  80  70  40  30  10
SAN ANTONIO INTL AIRPORT       74  56  75  55  72 /  80  60  20  10  10
STINSON MUNI AIRPORT           74  58  76  56  73 /  80  70  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/01
Hazardous weather outlook, Apr 17, 4:45 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 AM CDT SAT APR 17 2010

TXZ171>173-183>194-202>209-217>225-228-181100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
445 AM CDT SAT APR 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH MIDNIGHT TONIGHT. THE
WATCH AREA INCLUDES ALL SOUTH CENTRAL TEXAS COUNTIES ALONG AND
EAST OF A MOUNTAIN HOME TO LEAKEY TO CARRIZO SPRINGS LINE. A SLOW
MOVING COLD FRONT WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIR
MASS OVER SOUTH CENTRAL TEXAS TODAY AND THIS EVENING. THIS PATTERN
WILL PROMOTE SLOW MOVING SHOWERS AND THUNDERSTORMS...WITH ISOLATED
3 TO 5 INCH RAINFALL TOTALS POSSIBLE.

SINCE RECENT RAINFALL HAS ALREADY SATURATED SOILS AND PRODUCED
RISES IN RIVERS AND STREAMS...ADDITIONAL HEAVY RAINS WILL
INCREASE THE LIKELIHOOD OF FLASH FLOODING AND RIVER FLOODING
TODAY. THE FLOOD POTENTIAL WILL BE HIGHEST DURING THE AFTERNOON
HOURS FOR AREAS ALONG THE I-35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED LATER TODAY IF SIGNIFICANT FLOODING
DEVELOPS.

In the hours before

Local storm report, Apr 17, 8:44 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HEAVY RAIN       5 W HELOTES             29.57N  98.78W
04/17/2010  M2.71 INCH       BEXAR              TX   PARK SERVICE

            GOVERNMENT CANYON STATE PARK MEASURED 2.71 INCHES IN
            THE PAST FEW HOURS... MANY ROADS IN AND AROUND THE STATE
            PARK ARE FLOODED

&&

EVENT NUMBER EWX1000135

MCDONALD
Local storm report, Apr 17, 9:58 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 AM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLOOD            7 NNE SAN ANTONIO       29.51N  98.45W
04/17/2010                   BEXAR              TX   PUBLIC

            HEAVY RAINFALL NEAR THE SAN ANTONIO AIRPORT HAS CAUSED
            STREET FLOODING ON COUNTRY CLUB LANE.

&&

EVENT NUMBER EWX1000136

MCDONALD
Local storm report, Apr 17, 10:37 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 AM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            15 NNE SAN ANTONIO      29.62N  98.39W
04/17/2010                   BEXAR              TX   TRAINED SPOTTER

            HEAVY RAINFALL AND NUMEROUS LIGHTNING STRIKES CAUSING
            LOCAL STREET FLOODING IN STONEOAK.

&&

EVENT NUMBER EWX1000137

MCDONALD
Local storm report, Apr 17, 10:39 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 AM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            13 NNW SAN ANTONIO      29.59N  98.57W
04/17/2010                   BEXAR              TX   PUBLIC

            HEAVY RAINFALL CAUSE FLOODING AT THE FM1604 AND
            STONEOAK INTERSECTION.

&&

EVENT NUMBER EWX1000138

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:58 PM CDTAreal Flood AdvisoryEWXBexar2 hr
Apr 16, 9:23 PM CDTFlash Flood WarningEWXCaldwell97 min
Apr 17, 4:07 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 23 more21 hr
Apr 17, 7:47 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Kendall, Medina3 hr
Apr 17, 8:39 AM CDTFlash Flood WarningEWXBandera, Bexar, Kendall, Medina3 hr
Apr 17, 9:11 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Kendall3 hr
Apr 17, 9:44 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Wilson106 min
Apr 17, 10:34 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis116 min
Apr 17, 11:21 AM CDTFlash Flood WarningEWXBexar114 min
Apr 17, 12:31 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio119 min
Apr 17, 1:15 PM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Frio, Karnes, Medina and 1 more2 hr
Apr 17, 3:42 PM CDTFlash Flood WarningEWXBandera, Medina2 hr
Apr 17, 5:58 PM CDTAreal Flood AdvisoryEWXWilliamson2 hr
Apr 17, 6:22 PM CDTAreal Flood AdvisoryEWXHays, Travis2 hr
Apr 17, 6:22 PM CDTFlash Flood WarningEWXWilliamson3 hr

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.